# SDR UALA2010012000244

- Difficulty date: January 19, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 37,703 hours, 9,972 cycles
- Engine: Pwa PW4056
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 69
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENG BLEED OFF EICAS AFTER ENG START.  VALVE FOUND INADEQUATE. REPLACED PRSOV AND RAN ENG, OPS CHECKED NORMAL.
